# SDR PLGA981221A

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360BE
- Make and model: Saab 340B
- Aircraft serial: 340B287
- System (JASC): 3234 · Landing Gear Selector
- Part: Control
- Part number: D49412001
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SYR - FLT 6423 - WHEN LANDING GEAR SELECTED DOWN FOR LANDING AT SYR, THERE WAS NO DOWN AND LOCKED INDICATION FOR LEFT GEAR.  CREW FOLLOWED PROCEDURES AND VERIFIED GEAR WAS DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LANDING GEAR CONTROL HANDLE.  SYSTEM TESTED GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  (M)
